# SDR FDEA202503010309

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 9,107 hours, 4,468 cycles
- Engine: Ge CF680C2B6F
- Engine time: 9,107 hours, 4,468 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: E, F, A

## Discrepancy

BIRD STRIKE ON INITIAL TAKEOFF RWY 22L, ENGINE FIRE  INDICATIONS ON RIGHT ENGINE WITH MODERATE TO SEVERE  VIBRATION. QRC AND QRH COMPLIED WITH. RIGHT ENGINE  SHUTDOWN AND BOTH BOTTLES DISCHARGED. RETURN TO EWR  FOR FULL STOP ENGINE OUT LANDING.  ***EMERGENCY DECLARED***  INSPECTED RIGHT ENGINE. FOUND TO BE UNSERVICEABLE DUE TO BIRD STRIKE. REPLACED RIGHT ENGINE, INLET COWL, AND   BOTH THRUST REVERSER HALVES.
